# SDR GUUA94732121208A

- Difficulty date: December 12, 2008
- Submitted: December 16, 2008
- Operation: Air carrier
- Aircraft: N69547
- Make and model: Beech 1900D
- Aircraft serial: UE189
- Aircraft time: 26,737 hours, 32,024 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Receptacle
- Condition: Dirty
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9294 FKL/DUJ DURING APPROACH GREEN "H" LANDING GEAR INDICATOR LIGHTS DO NOT ALWAYS STAY ILLUMINATED.  CLEANED LIGHT RECEPTACLE TO RESTORE CONDUCTIVITY.  OPS CHECK GOOD.
